# SDR DLM90070355

- Difficulty date: April 23, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 33,547 hours, 17,773 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 5912481531
- Condition: Cut
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB TORQUE BOX AFT END CUT BY ELEVATOR CABLE FOUND OFF CABLE RUN PULLEY.  REPLACED FITTING IAW BOEING DRAWING 5940483 AND MD90 SRM 51-10-05.
